Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

A Century of Progress in Secondary School Mathematics 1834-1934

Lydia Elaine Greene
Peabody Journal of Education
Vol. 12, No. 5 (Mar., 1935), pp. 220-232
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/1488438
Page Count: 13
Were these topics helpful?
See something inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Download ($46.00)
  • Add to My Lists
  • Cite this Item
A Century of Progress in Secondary School Mathematics 1834-1934
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[220]
    [220]
  • Thumbnail: Page 
221
    221
  • Thumbnail: Page 
222
    222
  • Thumbnail: Page 
223
    223
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228
  • Thumbnail: Page 
229
    229
  • Thumbnail: Page 
230
    230
  • Thumbnail: Page 
231
    231
  • Thumbnail: Page 
232
    232